# SDR 99ZZZM2

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wire
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLLOUT AT SLU, A/C BEGAN DRIFTING TO THE RT, WITH THE NOSE WHEEL STEERING ARMED.  THE PILOT MAINTAINED THE RUNWAY CENTERLINE WITH THE RUDDER BUT AS THE A/C SLOWED, THE RUDDER BECAME LESS EFFECTIVE AND NOSEWHEEL STEERING STILL DID NOT RESPOND.  PILOT APPLIED DIFFERENTIAL POWER AND BRAKES BUT THEIR EFFECTIVENESS WAS REDUCED DUE TO WET RUNWAY.  PILOT APPLIED FULL REVERSE TO AVOID IMPACTING THE RUNWAY LIGHTS AND FENCE.  THE A/C CAME TO A FULL STOP APPROX 4 FT OFF RUNWAY.  MX DID VISUAL INSPECT OF L/G, WHEELS, BRAKES, AND PROPELLERS AND NO DAMAGE TO A/C FOUND.  MX DEFERRED NOSE WHEEL STEERING AND A/C WAS FERRIED TO SJU FOR FURTHER MX.  MX AT SJU PERFORMED GEAR SWING RETRACTION AND THE OPS CHECK WAS GOO
